# SDR NSVA2010018

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 34,948 hours, 35,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT REQUIRES MAJOR REPAIR FOR PERM REPAIR OF PUNCTURE DAMAGE TO RT FUSELAGE AT STA 360.25 IAW TD 340-53-09-85.
